# SDR SIMA20210722002

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 40,094 hours, 35,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND ROW 3 GALLEY BULKHEAD EMERGENCY EXIT LIGHT INOP-C/A-RAR EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-50-14. OPERATIONAL CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
